Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend has taken all kinds of steroids for the past few years and he has been off them now for around 4 months. He has completely lost interest in sex and cannot obtain a hard on. he feels terrible about this and finds it hard to talk to me. he says he feels useless to me. He thinks if he goes back on steroids he will be alright but it hink that is just prolonging the situationa dn the same will ahppen when he comes off them again. Also, i find him to be over emotional and paranoid on them so i would rather he didnt do them.

Does any oen have any suggestions as to what he can do to increase his sex drive?

Loading...

Well, maybe he is experiencing this low libido because his body got used to high testosterone levels. High testosterone levels boost sex drive and low levels diminishes it. Now, that the test. levels are low (comparing to the levels when he was taking the steroids), he could be experiencing these side effects.

As far as I know, side effects from steroids use are reversible in men after stopping them and are hardly reversible in women who use them.

Maybe he could see a doc and complain about the problem and see if there's anything that could be done.
Reply

Loading...

My husband used to be very into anabolic steroids. He used them very heavy for about 6 years and has been off of them for 5 now. Im sorry to say that he has completely lost his libido. It is to the point that it is effecting our marriage.
Reply

Loading...

my boyfriend has been using steroids on and off when he is on the steroid he can't keep an erection
Reply

Loading...

It happend to my husband also. He has a separated A/C joint in his shoulder and His doctor gave him a cortisone shot, We have never had a problem in the bedroom but right after getting that shot he is having trouble getting an erection.The doctor never went over any of the possible side effects that he could get. This really sucks and i hope he will get back to normal and soon. All this for just one shot ! :-(
Reply

Loading...

Take Maca Powder twice a day, for a few months. It is cheap and work wonders.
Reply

Loading...

Tribulus and L arginine also help....
Reply

Loading...

i had this happen to me as well. after two cycles of steriods i lost the power to get an erection. it was horrible. but after taking 3 products for pct nd waiting 3 months i finally regained it..did ur husband pct? nd if no he should go to the doc nd they can give him things that will fix him
Reply

Loading...

simple buy a bottle of t-bomb 2 it is a herbal formula that will naturally increase testosterone after a week ur husband will be brand new it work wonders for me
Reply

Loading...

i have being taking roids 4 about 5years now....went off them 4 about 12months ,but i used HCG wich makes ur body produce testosterone and a few cialis here and there,,,it worked great...now im back on the gear,brothers and sisters im rocking ....hard ons every single dayyyyy mind u im 40years old..loving it ,so is my wife.
Reply

Loading...

This happened because the correct pct was not followed!!!!Get clomid or nolvadex to restore there test levels!!!even pergnyl will help!!remember to use it correctly
Reply

Loading...

nolvadex, clomid, or tamoxifen 3 week cycle starting off 2 piils a day for 2 weks then 1 pill a day for 1 week. he should allways run pct with steroids. if he has access to steroids he can get this stuff if he dosnt tell him to ask the biggest bloke in the gym.
Reply

Loading...

my fella has been on them on and off for 6 yrs and now has lost all intrest in sex and is feeling quite down, hes took a course of pregnal and clomid and its made no difference has anyone got any ideas wot too do nx, hes thinkin takin another course will help but im not too keen on idea thinkin it might make him ok for a short while then back same wen hes off
Reply

Loading...

unfortunately theres nothin to do but wait. What has happened is the steroids (due to prolonged cycles)he has gotten testicle apathy. the testicles go off duty til more steroids are released in the body. Good news is it should be temporary. 6-8 months. Just be patient with him. If he ever does them again tell him to shorten the cycles and wait longer between.
Reply

Loading...

I use hcg to jump start my testes once I start my pct. It should have an almost immediate effect for getting the testosterone production going again.
Reply

Loading...